# SDR VNAA2019111399903

- Difficulty date: October 30, 2019
- Submitted: November 13, 2019
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Bombdr CL6002D15
- Aircraft serial: 7879
- Aircraft time: 36,648 hours, 36,381 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH END RIB ON HORZ STAB CRACKED AT BL 6:00.   REMOVED LH END RIB ON HORIZONTAL STAB AT BL 6.00 IAW CRJ 200 SRM 55-11-12. INSTALLED LH END RIB ON H STAB AT BL6 IAW CRJ 200 SRM 51-42-06. CW BOMBARDIER 2EO#601R-55-12-670 REV--P2 DATED 2019-10-28. FINAL REO REQUIRED. RECIEVED FINAL REO 601R-55-12-670 REV--DATED 2019-10-30.
